# SDR SWIA202157452

- Difficulty date: February 28, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BOTTOM P/N 601R317726-3 IS CORRODED     (C-CHECK RO 4/4/2021)    REMOVED AND REPLACED THE PAX DOOR ANGLE BOTTOM REF DRAWING 601R31707 REV E, CRJ700 SRM 51-42-13-001-001-A01
